# SDR FDEA201104121458

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO COMP CORROSION FOUND ON INTERCOSTAL BETWEEN STRINGERS S26R   AND S27R, STA 1360 - 1380. CORRODED INTERCOSTAL BETWEEN STA 1360 AND STA 1380, S-26R AND S-27R,  R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
